Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Hardy-Littlewood series


Author: Mary Weiss
Journal: Trans. Amer. Math. Soc. 91 (1959), 470-479
MSC: Primary 42.00; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108682-X
MathSciNet review: 0108682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] H. Hardy and J. E. Littlewood 1. Some problems of Diophantine approximation: A remarkable trigonometrial series, Proc. Nat. Acad. Sci. U.S.A. vol. 2 (1916) pp. 583-586.
  • [R] Paley 1. On Weierstrass's non-differentiable function, Proc. London Math. Soc. vol. 31 (1930) pp. 301-328.
  • [R] Salem and A. Zygmund 1. On lacunary trigonometric series, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 333-338. MR 0022263 (9:181d)
  • [2] On lacunary trigonometric series II, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 54-62. MR 0023936 (9:425h)
  • [M] Weiss 1. The law of the iterated logarithm for lacunary trigonometric series, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 444-469. MR 0108681 (21:7396)
  • [A] Zygmund 1. Trigonometrical series, Warszawa-Lwów, Monografie Matematyczne, 1935, p. 118.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 60.00

Retrieve articles in all journals with MSC: 42.00, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108682-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society